# SDR R61A20110137

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000216
- Aircraft time: 7,015 hours, 4,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binds
- Location: L1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-1 DOOR WAS DIFFICULT TO OPEN FROM THE OUTSIDE.  MAINTENANCE PERFORMED OPS TEST OF L-1 DOOR PER EMB AMM, OPS CHECK GOOD.
